Duc H. Luu
Duc H. Luu
Verified email at
Cited by
Cited by
Exploration of the chemical space and its three historical regimes
E Llanos, W Leal, LH Duc, J Jost, P Stadler, G Restrepo
Proceedings of the National Academy of Sciences 116 (26), 12660-12665, 2019
Exponential stability of stochastic evolution equations driven by small fractional Brownian motion with Hurst parameter in (1/2,1)
LH Duc, MJ Garrido-Atienza, A Neuenkirch, B Schmalfuß
Journal of Differential Equations 264, 1119-1145, 2018
On stability of linear time-varying second-order differential equations
LH Duc, A Ilchmann, S Siegmund, P Taraba
Quarterly of applied mathematics 64 (1), 137-151, 2006
Hyperbolicity and invariant manifolds for planar nonautonomous systems on finite time intervals
LH Duc, S Siegmund
International Journal of Bifurcation and Chaos 18 (03), 641-674, 2008
Towards a Morse theory for random dynamical systems
H Crauel, LH Duc, S Siegmund
Stochastics and Dynamics 4 (03), 277-296, 2004
Nonautonomous Young differential equations revisited
ND Cong, LH Duc, PT Hong
Journal of Dynamics and Differential Equations 30 (4), 1921–1943, 2018
Stochastic FitzHugh-Nagumo neuron model in excitable regime embeds a leaky integrate-and-fire model
ME Yamakou, TD Tran, LH Duc, J Jost
Journal of Mathematical Biology 79, 509-532, 2019
Asymptotic stability for stochastic dissipative systems with a Hölder noise
LH Duc, PT Hong, ND Cong
SIAM Journal on Control and Optimization 57 (4), 3046-3071, 2019
Controlled differential equations as rough integrals
LH Duc
Pure and Applied Functional Analysis 7 (4), 1245-1271, 2022
Random attractors for dissipative systems with rough noises
LH Duc
Discrete and Continuous Dynamical Systems 42 (4), 1873-1902, 2022
Finite-time Lyapunov exponents and metabolic control coefficients for threshold detection of stimulus–response curves
LH Duc, J Páez Chávez, TS Doan, S Siegmund
Journal of Biological Dynamics 10 (1), 379-394, 2016
Pullback attractors for stochastic Young differential delay equations
ND Cong, LH Duc, PT Hong
Journal of Dynamics and Differential Equations 34, 605–636, 2022
Existence of finite-time hyperbolic trajectories for planar Hamiltonian flows
LH Duc, S Siegmund
Journal of Dynamics and Differential Equations 23 (3), 475-494, 2011
A note on the generation of random dynamical systems from fractional stochastic delay differential equations
LH Duc, B Schmalfuß, S Siegmund
Stochastics and Dynamics 15 (03), 1550018, 2015
Asymptotic dynamics of Young differential equations
LH Duc, PT Hong
Journal of Dynamics and Differential Equations 35, 1667-1692, 2021
The stability of Try-Once-Discard for stochastic communication channels: Theory and validation
LH Duc, D Christmann, R Gotzhein, S Siegmund, F Wirth
Decision and Control (CDC), 2015 IEEE 54th Annual Conference on, 4170-4175, 2015
Stability theory for Gaussian rough differential equations.
LH Duc, 26 pages, 2019
Lyapunov spectrum of nonautonomous linear Young differential equations
ND Cong, LH Duc, PT Hong
Journal of Dynamics and Differential Equations 32, 1749–1777, 2020
How rough path lifts affect expected return and volatility: a rough model under transaction cost
LH Duc, J Jost
SIAM Journal on Financial Mathematics 14 (3), 879-909, 2023
Numerical attractors via discrete rough paths
ND Cong, LH Duc, PT Hong
Journal of Dynamics and Differential Equations, DOI: 10.1007/s10884-023-10280-4, 2023
The system can't perform the operation now. Try again later.
Articles 1–20